Can switching to loratab & mortin from percaset after c section cause skipping heart beats with no chest pain?
i had a c section 10 days ago. everything went smoothly. the doctor perscribed percaset for pain. i took half of what the bottle said because im not used to taking pain pills. i ran out yesterday and started having radiating "nerve like" pain from where they did the spinal tap. I called the doctor & they said it was normal & perscribed loratab & motrin. i feel like my heart is in my throat, kind of like its skipping beats. I have also been under an enormous amount of stress since i"ve gotten home from the hospital. Is the irregular heartbeat feeling coming from one or all of these changes? I have no chest pain at all
Since you stopped Percocet suddenly, you experienced some of the opioid withdrawal symptoms in the form of pain, tachycardia, anxiety and restlessness. The substitutes prescribed by your doctor will help as Lortab also contains an opioid. Next time, take care to avoid stopping any opioid analgesic suddenly. It is always better to taper these off gradually.
Hope this helps you. Best wishes.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]